# SDR AALA20141106004

- Difficulty date: November 6, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 46,482 hours, 18,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 143A7510
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ATTACH CLIP ON BAFFLE IS CRACKED BETWEEN FUSELAGE STATION 400 & 420 AT STRINGER 25 LT.  R & R BAFFLE & ATTACH CLIPS WITH NEW PARTS IAW SRM 51-00-05.
